Wildfire, Searcy
- When
- November 17, 8:00 AM CST to November 18, 9:00 PM CST
- Where
- Searcy forecast zone
- Reported by
- Park/Forest Service
The Snowball Fire 4 miles southeast of Snowball in Searcy County burned 308 acres on the 17th and 18th.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
The Snowball Fire 4 miles southeast of Snowball in Searcy County burned 308 acres on the 17th and 18th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 17, 6:35 AM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 635 AM CST SAT NOV 17 2012 .AVIATION... SOME FOG WILL BE NOTED IN ISOLATED AREAS THIS MORNING...MOSTLY NEAR BODIES OF WATER. OTHERWISE...A MOSTLY CLEAR SKY IS EXPECTED THROUGH TONIGHT. WINDS TODAY WILL VARY FROM NORTHEAST TO SOUTHEAST AT 6 TO 12 MPH...WITH LIGHT NORTHEAST TO SOUTHEAST WINDS TONIGHT. (46) && .SHORT TERM...TODAY THROUGH TUESDAY NIGHT HIGH PRESSURE CONTINUES OVER THE AREA...BRINGING CLEAR SKIES AND LIGHT WINDS. PATCHY FOG WILL BE POSSIBLE THIS MORNING NEAR BODIES OF WATER...BUT MOST OF THE AREA WILL BE CLEAR. CONDITIONS TODAY WILL BE VERY SIMILAR TO FRIDAY...WITH SUNNY SKIES AND HIGHS IN THE UPPER 50S TO THE MID 60S. LOWS TONIGHT WILL BE A DEGREE OR TWO WARMER THAN THIS MORNING...AS WINDS BECOME SOUTHEAST. AS THE SURFACE HIGH MOVES EAST SUNDAY...MOISTURE WILL MOVE INTO THE REGION ON SOUTH WINDS. HOWEVER...THERE WILL NOT BE MUCH TIME FOR SIGNIFICANT MOISTURE RETURN BEFORE THE NEXT SYSTEM DEVELOPS ACROSS THE SOUTHERN PLAINS. DUE TO THE LACK OF MOISTURE...HAVE CONTINUED THE TREND OF REDUCING POPS ACROSS THE AREA. WHILE THERE WILL CONTINUE TO BE SMALL RAIN CHANCES...RAINFALL AMOUNTS WILL REMAIN MEAGER AS THE WEAK UPPER DISTURBANCES MOVE THROUGH SUNDAY NIGHT AND MONDAY. CHANCES OF CONVECTION HAVE ALSO DECREASED...AND REMOVED THUNDER FROM THE GRIDS. UPPER RIDGE QUICKLY MOVES BACK INTO THE AREA TUESDAY...WITH DRY WEATHER TUESDAY AFTERNOON AND EVENING. && .LONG TERM...WEDNESDAY THROUGH FRIDAY HIGH PRESSURE WILL FOLLOW A DEPARTING STORM SYSTEM ON WEDNESDAY...AND CLOUDS WILL DECREASE. BEHIND THE SYSTEM...THERE ARE NO SIGNS OF COLD AIR UPSTREAM...AND MILD AIR WILL REMAIN IN PLACE. THE HIGH WILL EXIT ON THURSDAY...AND SOUTHERLY WINDS WILL BRING MORE CLOUDS/LIMITED MOISTURE. A COLD FRONT WILL ARRIVE FROM THE PLAINS LATE THURSDAY AND FRIDAY...AND WILL BRING SMALL CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...46
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT NOV 17 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT NOV 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL EXIT TO THE EAST THIS WEEKEND. CLOUDS AND MOISTURE WILL INCREASE ACROSS THE REGION SUNDAY NIGHT...WITH ISOLATED SHOWERS MONDAY AND TUESDAY. THERE WILL BE ANOTHER CHANCE OF SHOWERS LATE THURSDAY AND FRIDAY AS A COLD FRONT ARRIVES FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2012Every state in 2012This day in weather historyWarnings in Arkansas, November 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 413409.